# SDR MASA2010010100002

- Difficulty date: January 1, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 30,028 hours, 25,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 4 SECTIONS EMERGENCY PATH LIGHT INOP.  SECURED LOOSE WIRING.
